Chemical romance

I've been addicted to everything. I will finally quit one drug, but always replace it with another. First, it was cocaine, then shooting cocaine and morphine, then Percocet, Demerol, then I used to open fentanyl patches and eat them. I used exctasy, MDMA, acid and salvia all throughout (but I don't consider those a problem).Then it turned to OxyContin for 3 years. When I was cut off from that supply, i went to heroine. FINALLY, kicked that, and scaled waaaaay down to codeine. That's where I am now, but it's been 5 years of that every day. I won't lie, I'm kinda worried about my kidneys and whatnot. But I just can't seem to get rid if it all. I've always been bipolar as long as I can remember, but I don't use that for an excuse. I think I'm alright now. Codeine isn't that harsh. Right???

Report this


  • newest
  • oldest
  • most replies
  • most popular
  • Your use of the word "romance" to describe your situation obscures the ugliness and destruction of addiction. Before you can overcome the dependency you have on these chemicals, you're going to first have to recognize -- and admit, if only to yourself -- that there isn't ANYTHING romantic about addiction.

  • Codeine is an opiate, and like any other opiate, if it's overused it can kill you. Read that again if you need to: it can KILL YOU. Short of that, it can cause difficulty in proper lung function and can adversely affect blood pressure (which in turn, can lead to severe circulatory and cardiac problems). In addition, if you're using codeine in conjunction with other drugs (prescription or OTC), even something as simple as acetaminophen, your likelihood of developing more-troubling and individualized side effects goes up dramatically. Your best bet -- obviously -- is to et off of everything. But you can't do that -- equally obvious -- on your own, so you need to go find competent professional help. Today is not too late to do that. Unfortunately, tomorrow may be. Do it today.

Account Login
Is this post inapropriate?
Is this comment inapropriate?
Delete this post?